# SDR PCAA0106054

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 21,246 hours, 23,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT FOUND EMERGENCY LIGHTING IN TRACK HAD ONE LIGHT OUT.  TWO BROKEN WIRES REPAIRED IN HARNESS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
